Weak and strong convergence criteria of modified Noor iterations for asymptotically nonexpansive mappings in the intermediate sense
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 493-506
Printed September 1, 2007
Shrabani Banerjee and Binayak Samadder Choudhury
Bengal Engineering and Science University, Bengal Engineering and Science University
Abstract : In this paper weak and strong convergence theorems of modified Noor iterations to fixed points for asymptotically nonexpansive mappings in the intermediate sense in Banach spaces are established. In one theorem where we establish strong convergence we assume an additional property of the operator whereas in another theorem where we establish weak convergence assume an additional property of the space.
Keywords : asymptotically nonexpansive mapping in the intermediate sense, condition (A), uniformly convex, modified Noor iteration
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd